کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
825442 1470033 2010 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Decay of solutions in nonsimple thermoelastic bars
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مهندسی (عمومی)
پیش نمایش صفحه اول مقاله
Decay of solutions in nonsimple thermoelastic bars
چکیده انگلیسی

In this paper we investigate the asymptotic behavior of the semigroup associated to the solutions of the initial boundary value problem for a one-dimensional nonsimple thermoelastic solids. We show that the semigroup is exponentially stable but is not analytic. Moreover we show the impossibility of time localization of the solutions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: International Journal of Engineering Science - Volume 48, Issue 11, November 2010, Pages 1233–1241
نویسندگان
, , ,